# SDR AALA20170207015

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 46,907 hours, 19,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ESCAPE PATH PROXIMITY LIGHT AT THE G2 GALLEY IS DAMAGED. REMOVED AND REPLACED THE FLOODLIGHT IAW AMM 33-51-14. OPERATIONAL CHECK GOOD.
